Chest Becomes More Painful After Taking Medicine?
. Yesterday I asked about chest pain and continuous drooling with my mother and I took my mother to the doctor. And the doctor prescribes medicine. Every time my mother takes the medicine, the pain after taking it even comes back and hurts more. And it happens every time after taking the drug. Please clarify.
Hello Musalvin, Thank you for your question on HealthReplies.com
There are many possible causes of chest pain and mucus discharge, namely:
Gastric acid disorders or GERD (Gastro Esophageal Reflux Disease), where a condition of stomach acid rises up the throat Lung disorders, such as tuberculosis, bronchitis, pneumonia Heart disorders Gallstones Inflammation of gallstones pancreatitis And if your mother has been to the doctor and given medication, will but the drug causes chest pain symptoms to get worse, chances are:
Drugs taken irritate the stomach. Taken on an empty stomach, causing increased pain. Side effects of these drugs. If these symptoms are getting worse, it is better for you to check with your mother yesterday or to another specialist in internal medicine. To find out what the cause of the pain is, the doctor will do a re-examination, perform a physical examination, supporting examinations such as abdominal ultrasound, heart records, chest x-rays.
Some suggestions for your mom
Eat regularly, small portions but often Avoid caffeinated drinks Avoid spicy and acidic foods Avoid drugs that can irritate the stomach Avoid excessive stress or anxiety Thank you, may be useful. dr.Nurmarwiyah